The Existence of Positive Solutions for Boundary Value Problem of the Fractional Sturm-Liouville Functional Differential Equation
Yanan Li,
Shurong Sun,
Zhenlai Han and
Hongling Lu
Abstract and Applied Analysis, 2013, vol. 2013, 1-20
Abstract:
We study boundary value problems for the following nonlinear fractional Sturm-Liouville functional differential equations involving the Caputo fractional derivative: + , , , , , , , where , denote the Caputo fractional derivatives, is a nonnegative continuous functional defined on , , , , are suitably small, , and , . By means of the Guo-Krasnoselskii fixed point theorem and the fixed point index theorem, some positive solutions are obtained, respectively. As an application, an example is presented to illustrate our main results.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/301560.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/301560.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:301560
DOI: 10.1155/2013/301560
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().